Crocin C&F max

Crocin C&F max is a Decongestant, Analgesic tablet. It is used for the relief of sinus pain and the cold and flu symptoms (nasal congestion/stuffy nose, headache, body ache, sore throat pain).

Coming down with a cold or the flu is never a pleasant experience. It can completely derail your plans – and even if you do manage to soldier on, you probably won’t feel like yourself. But there’s no need to grit your teeth and suffer through it. While time is the likely cure for a cold or bout of the flu, you can feel better, faster, with symptom relief.

Crocin C&F max tablets offer the trusted pain relief of the Crocin brand with the added benefit of a non-drowsy decongestant, to provide respite from cold and flu symptoms. The medicine is effective for:

1. Treating nasal congestion,
2. Relieving a runny nose,
3. Relieving pain, including the kinds associated with colds and flu (e.g. headache, sore throat and body aches).

The active ingredients in Crocin C&F max are paracetamol, caffeine and phenylephrine hydrochloride (non-drowsy decongestant).

  • Read more
  • Read less

Crocin is also available at your nearest chemist

Dosage

Adults & children over 12 years 1 tablet every 4 to 6 hours as required with minimum dosing interval of 4 hours.

Do not take more frequently than every 4 hours and not more than 4 tablets per 24 hours. Do not exceed the stated dose.

Always use the lowest effective dose to relieve your symptoms. Crocin C&F max is not recommended in children under 12 years of age. Do not use for longer than 7 days without medical advice.

  • Read more
  • Read less

Usage directions, ingredients and warnings

Before using Crocin C&F max, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.

Crocin C&F max should be swallowed whole with water.

Please check the table below to ensure you take the appropriate dosage of Crocin C&F max. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.

Young woman holding a glass of water in her hand

The active ingredients in Crocin C&F max are paracetamol 500mg, caffeine 32mg and phenylephrine hydrochloride 10mg (non-drowsy decongestant).

Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you. For the temporary relief of cold and flu symptoms. Use only as directed. Consult your healthcare professional if symptoms persist.

Always read and follow the label

Check with your doctor before use if you:

  • have liver or kidney problems.
  • have a severe infection, are severely malnourished, severely underweight or are a chronic heavy alcohol user as this may increase the risk of metabolic acidosis. 

Signs of metabolic acidosis include:

  • deep, rapid, difficult breathing,
  • feeling sick (nausea), being sick (vomiting),
  • loss of appetite.

Contact a doctor immediately if you get a combination of these symptoms.

You may also need to avoid using the product altogether or limit the amount of paracetamol that you take.

  • have high blood pressure, heart disease, blood vessel disease such as
  • Raynaud’s phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes, an overactive thyroid, glaucoma (excessive pressure inside your eyes), pheochromocytoma (a tumour near the kidney), or prostate problems.
  • are breast-feeding. Use during breast-feeding should be avoided.

This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (eg. tea, coffee and caffeine containing canned drinks) when taking this medicine.

Please see your doctor if your symptoms persist.

Do not use Crocin C&F max if:

  • You are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients in the product.
  • You are taking, or have taken in the past two weeks, drugs called monoamine oxidase inhibitors (MAOIs), usually used to treat depression.
  • You are pregnant.

Does Crocin C&F max treat all cold and flu symptoms?

Crocin C&F max is effective for treating nasal congestion, a runny nose, headaches, body aches, a sore throat. If you have a cold or the flu, you may have some symptoms that Crocin C&F max does not directly relieve. For example, Crocin C&F max does not directly treat fatigue, which is common with the flu; the best medicine for this is plenty of rest!

How should I store this medicine?

Store below 25˚C. Seek medical advice in case of overdose even if symptoms of overdose are absent. Avoid excessive intake of caffeine while taking this product. Keep out of sight and reach of children. Store away from direct light at room temperature not exceeding 40° C. Not suitable for children under 12 years of age. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking your doctor. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not take with any other product containing paracetamol, or with medicines for the relief of colds and flu, congestion or blocked nose.

Use as directed on pack. Crocin is a trademark of GSK group of companies. @2022, GlaxoSmithKline.

 

Related Articles

Explore more Panadol pain relief products